# SDR HEEA0016695

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: 2202A1002
- Condition: Failed
- Location: Rpm Warning
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING CAUSES TRIM CIRCUIT BREAKER TO TRIP.
